# SDR ASAA2014081608846

- Difficulty date: August 16, 2014
- Submitted: August 19, 2014
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 29,347 hours, 8,895 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Location: Nr 1 & 2
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF1 & 2 INOPERATIVE.  ACFT GROUNDED.  ACCOMPLISHED RADIO TUNING PANEL-INOPERATIVE  DISPLAY TOGGLE IAW AMM 23-12-41-800-802.  VERIFIED HF 1, 2 & VHF 3 PLUS VHF 1 & 2 OPS NORMAL.
